| Texto completo | |
| Autor(es): |
Futorny, Vyacheslav
;
Ovsienko, Serge
Número total de Autores: 2
|
| Tipo de documento: | Artigo Científico |
| Fonte: | TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY; v. 366, n. 8, p. 36-pg., 2014-08-01. |
| Resumo | |
For a class of noncommutative rings, called Galois orders, we study the problem of an extension of characters from a commutative subalgebra. We show that for Galois orders this problem is always solvable in the sense that all characters can be extended, moreover, in finitely many ways, up to isomorphism. These results can be viewed as a noncommutative analogue of liftings of prime ideals in the case of integral extensions of commutative rings. The proposed approach can be applied to the representation theory of Many infinite dimensional algebras including universal enveloping algebras of reductive Lie algebras (in particular gl(n)), Yangians and finite W-algebras. As an example we recover the theory of Gelfand-Tsetlin modules for gl(n). (AU) | |
| Processo FAPESP: | 04/02850-2 - Sergiy Ovsiyenko | University Kiev - Ucrânia |
| Beneficiário: | Vyacheslav Futorny |
| Modalidade de apoio: | Auxílio à Pesquisa - Pesquisador Visitante - Internacional |
| Processo FAPESP: | 06/60763-4 - Sergei Ovsienko | Universidade de Kiev - Ucrânia |
| Beneficiário: | Vyacheslav Futorny |
| Modalidade de apoio: | Auxílio à Pesquisa - Pesquisador Visitante - Internacional |
| Processo FAPESP: | 10/50347-9 - Álgebras, representações e aplicações |
| Beneficiário: | Ivan Chestakov |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |